# SDR RAIA980812

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Part time: 12,966 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7089 - SPI - RIGHT BETA CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE BETA PRESSURE SWITCH.  (M)
